Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Infected tear duct in eye, nasal swelling, clear watery discharge from nose. Treatment options?

I have a tear duct infection and have been on antibiotics for three weeks. The pain and pressure is getting worse, I have a slight swelling on the side of my nose and a watery clear liquid has been leaking from my nose today. What should I do and who should I see, I have been to my reg md, the ER who consulted with a optimologist.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
The symptoms you have described that is swelling near nose, clear watery liquid leaking are of a condition called as dacrocystitis.In this condition nasolacrimal duct infected and this infection is little difficult to treat. Consult an ENT surgeon or an eye specialist, who may be able to manage your dacrocystitis.
Hope this answers your question
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor